Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 1, NWS Corpus Christi, TX

September 29, 2007Nueces County, Texas

NWS Corpus Christi, TX issued this flash flood warning at Sep 29, 2007, 2:48 PM CDT for Nueces County, Texas. It was in force for 117 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 29, 2007, 2:48 PM CDT (19:48 UTC)
Expired
Sep 29, 2007, 4:45 PM CDT
In force
117 min
Issued by
NWS Corpus Christi, TX
Area
Counties, with a storm outline in the text
Flood severity
None

County Nueces County, TX

The radar

The Corpus Christi radar (KCRP), 12 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 7.8 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2007-09-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1445 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2007-09-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1445 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
665 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KCRP 291951
FFWCRP
TXC355-292145-
/O.NEW.KCRP.FF.W.0001.070929T1948Z-070929T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
248 PM CDT SAT SEP 29 2007

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN NUECES COUNTY IN SOUTH TEXAS

* UNTIL 445 PM CDT

* AT 239 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.   
  DOPPLER RADAR ESTIMATED 2 TO 3 INCHES ACROSS PORTIONS OF CORPUS 
  CHRISTI.

* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN 
  THE WARNED AREA. ADDITIONAL HEAVY RAINFALL WILL CONTINUE FOR THE
  NEXT 1 TO 2 HOURS. ADDITIONAL 1 TO 2 INCH RAINFALL TOTALS ARE
  POSSIBLE WITH SOME AREAS APPROACHING 5 INCHES TOTAL FOR 
  TODAY. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING  
  INCLUDE...CORPUS CHRISTI NAS...CORPUS CHRISTI...FLOUR BLUFF AND 
  TULOSO.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 2759 9745 2767 9768 2780 9763 2786 9758
      2781 9749 2781 9739 2775 9736 2774 9732
      2764 9724 2762 9728 2758 9730

$$

MJG
1 follow-up statement
000 
WGUS74 KCRP 292058
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
358 PM CDT SAT SEP 29 2007

TXC355-292108-
/O.CAN.KCRP.FF.W.0001.000000T0000Z-070929T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NUECES-
INCLUDING THE CITIES OF...CC NAS...CORPUS CHRISTI
358 PM CDT SAT SEP 29 2007

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EASTERN NUECES
COUNTY...

LAT...LON 2759 9745 2767 9768 2780 9763 2786 9758
      2781 9749 2781 9739 2775 9736 2774 9732
      2764 9724 2762 9728 2758 9730
TIME...MOT...LOC 2058Z 180DEG 0KT 2772 9743

$$

JM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 29, 11:56 AM CDT, 2 hours 52 minutes earlier.

Area forecast discussion, Sep 29, 11:56 AM CDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1156 AM CDT SAT SEP 29 2007

.UPDATE...UPPER LEVEL DIVERGENCE ASSOC W/ THE RRQ OF A 40-60 KT
H250 JET ACROSS S TX AND ADJACENT COASTAL WATERS SEEMED TO REALLY
ENHANCE TSTM ACTIVITY ALONG THE COAST AND OFFSHORE THIS MORNING.
ISOLATED RAINFALL AMOUNTS AS HIGH AS 1 TO 3 INCHES HA ALREADY
OCCURRED ACRS THE COASTAL BEND THIS MORNING. HEAVY TSTMS IN CRP
AREA HAVE SEEMED TO WORK OVER THE ATMOSPHERE AND OUTFLOWS HAVE
CREATED SFC DIVERGENCE IN THESE AREAS...LEAVING FOCUS NOW FURTHER
UP THE COAST TOWARD RKP AND PORT OCONNOR AND OFFSHORE. STILL
EXPECT ADDITIONAL TSTM DEVELOPMENT LATER TODAY OUT WEST AS THIS
AREA RECEIVES SOME SUNSHINE AND HEATING WHICH WILL INCREASE
INSTABILITY. COASTAL BEND MAY SEE ADDITIONAL DEVELOPMENT LATER AS
WELL ONCE ATMOSPHERE RELOADS AND AS ADDITIONAL STORMS OVER THE
GULF WATERS MOVE INLAND.

OVERALL CURRENT FORECAST IN GOOD SHAPE. WINDS ARE ALL OVER THE
MAP DUE TO CONVECTION IN THE AREA...BUT WONT CHASE THE OBS. POP
FORECAST GENERALLY OK...BUT DECIDED TO LOWER TO LIKELY OUT WEST AS
CATEGORICAL POPS SEEMS A BIT MUCH THERE. GIVEN RAIN AND CLOUDS IN
THE AREA...LOWERED TEMPS A BIT...ESP ACROSS THE COASTAL BEND WHERE
HIGHS MAY STRUGGLE TO REACH THE MID 80S.

WATER LEVELS HAVE COME DOWN WITH LOW TIDE AND CANCELED THE COASTAL
FOOD ADVISORY. WINDS TURNING SE IS NOT FAVORABLE FOR WATER PILING
ALONG OUR COAST...SO WATER LEVELS SHOULD NOT BE MORE ABOVE NORMAL THAN
LAST NIGHT. THAT BEING SAID...WATER WILL STILL LIKELY COVER MUCH
OF THE BEACH AT HIGH TIDE THIS EVENING...BUT DONT THINK IT WILL
REACH THE DUNES AND THEREFORE NO ADVISORY IS REQUIRED.

&&

.PREV DISCUSSION... /ISSUED 434 AM CDT SAT SEP 29 2007/

SHORT TERM (TODAY THROUGH SUNDAY)...THE INVERTED SURFACE TROUGH
AXIS LOCATED OVER THE COASTAL WATERS OF THE LOWER AND MIDDLE TEXAS
COASTS WILL SLOWLY MOVE INLAND TODAY. LOW LEVEL COASTAL CONVERGENCE
CONTINUES TO INCREASE ACCORDING TO MSAS EARLY THIS MORNING. 00Z BRO
SOUNDING SHOWED 2.3 INCHES PRECIPITABLE WATER AND LATEST GOES SOUNDER
IMAGE SHOWS THIS MOISTURE MOVING NORTHWEST INTO THE COASTAL BEND.
CONVECTION HAS STEADILY BEEN INCREASING OVER THE PAST COUPLE OF
HOURS. WATER VAPOR IMAGERY SHOWS A WEAK UPPER LEVEL SHORT WAVE
TROUGH MOVING ACROSS CENTRAL TEXAS WITH A 25H JET STREAK LOCATED
OVER THE UPPER TEXAS COAST. RIGHT ENTRANCE REGION OF THIS JET
STREAK WILL BE LOCATED OVER THE COASTAL BEND INTO EARLY THIS
AFTERNOON. GFS/NAM SHOW STRONG OMEGA FIELD OVER SOUTH TEXAS FROM
EARLY THIS MORNING INTO THE AFTERNOON HOURS. MOS GUIDANCE IS GIVING
CATEGORICAL POPS FOR MOST OF SOUTH TEXAS TODAY EXCEPT FOR THE
MID-COAST REGION AND DO NOT SEE A REASON FOR DISPUTE.

MODERATE EAST-NORTHEAST FLOW OVERNIGHT ALONG WITH ASTRONOMICALLY
HIGH TIDES HAVE LED TO WATER LEVELS BEING AROUND A FOOT ABOVE THE
EXPECTED LEVELS. WITH HIGH TIDE THIS MORNING...WILL GO AHEAD AN
ISSUE A COASTAL FLOOD ADVISORY FOR THE MORNING HOURS. MARGINAL
EVENT EXPECTED AND WILL HAVE EXPIRATION TIME OF 18Z WITH LOW
TIDES OCCURRING AT PORT ARANSAS AT 11 AM AND PORT OCONNOR IN THE
EARLY AFTERNOON.

SOUTHEASTERLY LOW LEVEL FLOW WILL CONTINUE TO ADVECT MOISTURE
INTO SOUTH TEXAS REGION TONIGHT THROUGH SUNDAY. EXPECT RAIN CHANCES
WILL AGAIN FOCUS NEAR THE COAST LATE TONIGHT INTO EARLY SUNDAY
MORNING AS COASTAL CONVERGENCE ZONE SETS UP AGAIN. SCATTERED
SHOWERS/T-STORMS WILL MOVE INLAND ON SUNDAY.

AVIATION...DEEP TROPICAL MOISTURE WILL CONTINUE TO MOVE INTO
SOUTH TEXAS AREA TODAY. AREAS OF MVFR CEILINGS WILL CONTINUE TO
DEVELOP OVER THE SOUTHERN COASTAL BEND INTO THE BRUSH COUNTRY
THIS MORNING. NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS WILL
PERSIST FOR MOST OF THE DAY...LEADING TO MVFR VSBYS. IFR VSBYS
WILL OCCUR IN THE HEAVIER DOWNPOURS. EXPECT SOUTHEASTERLY LOW
LEVEL FLOW TONIGHT AND MVFR CEILINGS WILL DEVELOP OVER THE
INLAND COASTAL PLAINS AND MOVE INLAND BY DAYBREAK. SCATTERED
SHOWERS/T-STORMS WILL FORM AGAIN ALONG THE COAST AND LOW LEVEL
CONVERGENCE INCREASES.

MARINE...WINDS HAVE DIMINISHED SLIGHTLY FROM LAST NIGHT AS THE
PRESSURE GRADIENT DECREASES SOME BETWEEN THE HIGH PRESSURE RIDGE
TO THE NORTH AND THE TROUGH AXIS MOVING INTO THE LOWER AND MID
TEXAS COAST. KEPT SCEC CONDITIONS OVER THE GULF WATERS THIS
MORNING WITH WINDS EXPECTED TO LOWER TO AROUND 15 KNOTS IN THE
AFTERNOON AS THE TROUGH AXIS MOVES INLAND. NUMEROUS SHOWERS
AND THUNDERSTORMS WILL OCCUR OVER THE MARINE ZONES TODAY WITH
A SLOW DIMINISHING TREND IN THE EVENING HOURS. MORE SCATTERED
SHOWER/T-STORM ACTIVITY WILL DEVELOP OVERNIGHT/SUNDAY MORNING.

LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)...PLENTIFUL
MOISTURE/INSTABILITY LINGERS SUNDAY NIGHT/MONDAY(GFS EXHIBITING IT/S
CHARACTERISTIC BIAS OF DRYING THE COLUMN TOO FAST) WITH NOCTURNAL
WIND SPEED CONVERGENCE/SEA BREEZE BOUNDARY CONTRIBUTING TO MOSTLY
CHANCE POPS. MID-LEVEL RIDGING/SYNOPTIC-SCALE SUBSIDENCE TAKES HOLD
THE REMAINDER OF THE PERIOD WITH PWATS DECREASING APPRECIABLY.
HOWEVER...BOUNDARY LAYER MOISTURE MAY STILL BE SUFFICIENT BUT MODELS
DISAGREE TEMPORALLY AS COASTAL CONVERGENCE/SEA BREEZE FRONT SERVE AS
FORCING MECHANISMS. WILL MAINTAIN CONTINUITY FROM PREVIOUS GRIDS AND
SHOW JUST SLIGHT CHANCE POPS. TEMPERATURES WILL STAY AT OR ABOVE
CLIMATOLOGICAL NORMS. WINDS WILL OCCASIONALLY REACH SCEC CRITERIA
ACROSS THE NEARSHORE/OFFSHORE WATERS THROUGH THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    84  76  88  77  90  /  90  50  40  20  40
VICTORIA          84  73  89  74  90  /  70  40  40  20  30
LAREDO            90  76  93  78  93  /  70  40  40  40  40
ALICE             85  74  90  75  91  /  80  40  40  20  50
ROCKPORT          83  78  88  79  90  /  80  50  40  30  30
COTULLA           88  74  90  75  92  /  70  40  40  40  40
KINGSVILLE        84  75  89  76  91  /  90  50  40  20  40
NAVY CORPUS       84  78  87  80  89  /  90  50  40  30  30

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.

&&

MJG
Hazardous weather outlook, Sep 29, 11:17 AM CDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1117 AM CDT SAT SEP 29 2007

GMZ230-235-250-255-270-275-TXZ229>234-239>247-301200-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
1117 AM CDT SAT SEP 29 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

DEEP TROPICAL MOISTURE ASSOCIATED WITH A TROUGH OF LOW PRESSURE
WILL CONTINUE TO MOVE INTO THE COASTAL BEND AND BRUSH COUNTRY
THIS AFTERNOON. THIS IN COMBINATION WITH A WEAK UPPER LEVEL
DISTURBANCE WILL PRODUCE NUMEROUS TO WIDESPREAD SHOWERS AND
SCATTERED THUNDERSTORMS OVER THE SOUTH TEXAS REGION AND NEARBY
COASTAL WATERS TODAY. HEAVY RAIN WILL BE POSSIBLE WITH THE
STRONGER SHOWERS AND THUNDERSTORMS. LOCALIZED RAIN AMOUNTS COULD
BE AS HIGH AS 2 TO 3 INCHES MAINLY NEAR THE COASTAL BEND AND
COASTAL PLAINS AREAS. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DECREASE IN INTENSITY AND COVERAGE TONIGHT BUT SCATTERED ACTIVITY
IS STILL EXPECTED ESPECIALLY ALONG THE COAST OVERNIGHT.

AN ISOLATED WEAK WATERSPOUT COULD ALSO OCCUR WITH ANY OF THE
SHOWERS AND THUNDERSTORMS OVER THE BAYS AND NEARSHORE WATERS
TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER THE ENTIRE
AREA SUNDAY AND MONDAY AS COPIOUS MOISTURE PERSISTS. HEAVY RAINFALL
WILL BE POSSIBLE WITH THE STRONGER THUNDERSTORMS. ONLY ISOLATED
SHOWERS AND THUNDERSTORMS ARE EXPECTED THEREAFTER AS MOISTURE
DECREASES AND HIGH PRESSURE BUILDS ALOFT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

MJG

In the hours before

Local storm report, Sep 29, 1:31 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
131 PM CDT SAT SEP 29 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     TORNADO          ARANSAS PASS            27.89N 97.14W
09/29/2007                   SAN PATRICIO       TX   LAW ENFORCEMENT

&&

87
Local storm report, Sep 29, 1:47 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
147 PM CDT SAT SEP 29 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     WATER SPOUT      5 E ARANSAS PASS        27.89N 97.06W
09/29/2007                   GMZ235             TX   LAW ENFORCEMENT

            AROUND 1230 PM...A WATER SPOUT SPOTTED NEAR PORT ARANSAS
            JETTIES. AROUND 1245 PM...A BOAT WAS REPORTED CAPSIZED
            NEAR THE SHRIMP BOAT CHANNEL BETWEEN PORT ARANSAS AND
            ARASAS PASS. 4 OCCUPANTS WERE REPORTEDLY SITTING ON TOP
            OF THE BOAT AND NEEDED RESCUE.

1240 PM     TORNADO          PORT ARANSAS            27.83N 97.08W
09/29/2007                   NUECES             TX   LAW ENFORCEMENT

            POSSIBLE TORNADO. MINOR DAMAGE TO ROOFS AND RAILING ON
            BALCONIES OF SEVERAL HOMES WITH PATIO FURNITURE AND
            DEBRIS THROWN INTO STREETS. POSSIBLY ASSOCIATE WITH A
            WATER SPOUT THAT MOVED ASHORE.

&&

MJG
Local storm report, Sep 29, 2:01 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
201 PM CDT SAT SEP 29 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     TORNADO          ARANSAS PASS            27.89N 97.14W
09/29/2007                   SAN PATRICIO       TX   LAW ENFORCEMENT

            PORTION OF ROOF RIPPED OFF DOLLAR GENERAL STORE ON
            WHEELER.

&&

MJG
Local storm report, Sep 29, 2:28 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
228 PM CDT SAT SEP 29 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     TORNADO          ARANSAS PASS            27.89N 97.14W
09/29/2007                   SAN PATRICIO       TX   LAW ENFORCEMENT

            PORTION OF ROOF RIPPED OFF DOLLAR GENERAL STORE ON
            WHEELER. SEVERAL HOMES SUSTAINED MINOR ROOF DAMAGE AND
            NUMEROUS TREE LIMBS DOWN IN THE SAME AREA. ALSO REPORTS
            THAT SEVERAL CARS WERE FLIPPED AND DAMAGED AND ONE MINOR
            INJURY OCCURRED WHEN BROKEN GLASS FLEW INTO THE EYE OF A
            TIRE REPAIR WORKER.

&&

MJG

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 29, 4:05 AM CDTCoastal Flood AdvisoryCRPAransas, Calhoun, Kleberg, Nueces, San Patricio7 hr
Sep 29, 12:48 PM CDTSpecial Marine WarningCRP27 min
Sep 29, 1:26 PM CDTSpecial Marine WarningCRP94 min
Sep 29, 2:06 PM CDTSpecial Marine WarningCRP84 min
Sep 29, 3:11 PM CDTSpecial Marine WarningCRP2 hr
Sep 29, 5:13 PM CDTFlash Flood WarningCRPWebb2 hr
Sep 29, 6:07 PM CDTFlash Flood WarningCRPWebb113 min

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.